# SDR O2GA207091186001

- Difficulty date: September 5, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N860UP
- Make and model: Beech B300
- Aircraft serial: FL1055
- Aircraft time: 1,012 hours, 892 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013646281
- Condition: Defective
- Location: Mlg
- Part time: 1,012 hours, 892 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION WITH NOSE AND RIGHT LIGHT. BULB CHECK OK, AND ILLUMINATED TWO MINUTES LATER.  MAINTENANCE REPLACED THE LEFT GEAR DOWN LOCK SWITCH. GEAR SWINGS PERFORMED AND OPS CHECK OK. AIRCRAFT WAS RETURNED TO SERVICE.
